Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Iteration of triangular matrices

Author: Lester J. Senechalle
Journal: Math. Comp. 18 (1964), 651-653
MSC: Primary 65.35
MathSciNet review: 0170464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Sylvester, ``Sur les puissances et les racines de substitutions linéaires,'' C. R. Acad. Sci. Paris, v. 94, 1882, p. 55-59.
  • [2] A. Buchheim, ``An extension of a theorem of Professor Sylvester's relating to matrices,'' Philos. Mag., v. 22, 1886, p. 173-174.
  • [3] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951. MR 0043339

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society